Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Severe abdominal cramping, diarrhea with occasional bleeding, chills, hot flashes post eating with dizziness. Had suffered with food poisoning. What is the cause?

Hi, since coming back from Cuba my body has been different. I got really sick in Cuba; starting swith food poisioning I believe and than I got what I think was a severe cold . Now being back in Canada, I ve been having abdominal cramping, painful diarrhea , and today after eating Pizza Pizza (which I have frequently) got extremely hot and sweaty but had goosebumps and felt chill at the same time. I was extremely dizzy and couldn t leave the washroom for fear of the inability to control my bowel. The cramps are what are the most persistent. I normally have severe menstral cramping and the cramps I am feeling are very similar to that but without the menstral cycle. I also believe I have seen tiny bits of blood in my stool but can t be 100% certain because it s only happened twice that I am aware of and they were extremely spaced out between incidents. I have always been healthy and active and beside the menstral cramping have had no problems. I am a bit concerned that something is wrong. Please help. Thank you
Asked On : Sat, 23 Jun 2012
Answers:  1 Views:  107
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ayurveda Specialist 's  Response
Welcome on hmc
Its may be due to food poisoning, as general for further prevention of secondary infections through blood stream , you should take norflixacin and tinidazole combination tablet and antispasmodic like cyclopam twice. Improve hygienic conditions and plenty of fresh water.

Best wishes..
Answered: Sun, 18 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor